# SDR DHL9870929C

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FLOOR SUPPORT CRACKED BS 848 RBL 27.  INSTALLED FORMED ANGLE REPAIR PER SRM 51-40-3, 6 BY 3, N/R 5437.
